How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47605
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I am a 53 year old type 2 insulin/victoza diabetic. A couple

Customer Question

I am a 53 year old type 2 insulin/victoza diabetic. A couple of weeks ago I had what appeared to be a severe hypo during which I lost consciousness. My BG was 3.8 when I went under, which seems a bit high for a severe episode, as it's just below the normal range. Unfortunately I had another hypoglycaemic episode last night, thankfully I didn't lose consciousness but could feel I was throwing everything into resisting the attack. It feels like a rush of blood at the back of my head, where my heads meets the top of my spine. I've had milder episodes like this before but only recently they seem to have escalated and of course is making me feel extremely anxious and concerned. Last night I slept very badly, afraid of losing consciousness during the night and possibly not waking up! How can I get these additional symptoms checked out without compromising my driving licence?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
This is Dr. David

hypoglycemia symptoms usually occur when blood sugar levels drop to between 3 and 4 mmol

you could be having panic attacks as well which can feel like hypoglycemia episodes.

you might need medication treatment to help decrease your anxiety symptoms.

you might need to decrease your PM insulin dose so your glucose levels are don't drop so low at night time

you should talk to your doctor about these hypoglyemia episodes

I think decreasing your PM insulin dose could help your situation very much so you don't get these episodes at night time anymore

have you tried to decrease your PM insulin dose?
Dr. David and 4 other Medical Specialists are ready to help you
Expert:  Dr. David replied 2 years ago.
thanks for accepting addtional services

my contact information is below

thanks for using JustAnswer.com
Customer: replied 2 years ago.

I thought we had agreed to speak on the phone?

Expert:  Dr. David replied 2 years ago.
yes, my contact phone number is *****

you can call me.
Customer: replied 2 years ago.

Oh, I didn't realise it was the States. Imagine it will be very expensive to phone. I;m in the UK.

Expert:  Dr. David replied 2 years ago.
what is your number?

place in private contact info below?